Hello There, Guest! Login Register
Index    |     Search    |     Members    |     Help

Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
itchy hands
#1
I was alergic to a med that was for the infection in my foot, put on a different med.. I stopped the other med 2 days ago because of the symptoms has worsen. The blistering on my hands have multiplied severly and the only relief I get is running Ice cold water over them.. I want to take a belt sander or a wire brush and rub the heck out of them.. But seriously, anyone have any idea's because this is driving me crazy.............
 
Reply
#2
(01-04-2012, 01:49 AM)bronco54501 Wrote: I was alergic to a med that was for the infection in my foot, put on a different med.. I stopped the other med 2 days ago because of the symptoms has worsen. The blistering on my hands have multiplied severly and the only relief I get is running Ice cold water over them.. I want to take a belt sander or a wire brush and rub the heck out of them.. But seriously, anyone have any idea's because this is driving me crazy.............

Well this is a new one to me, rather unusual to have itching only on one body part but it does happen. I'd say change what soap you use, something oatmeal based. You could try putting a thin layer of cortiscone on your hands and put on some non-latex gloves. Keep the gloves on until the ointment is absorbed, that might provide some relief.


 
Reply
#3
Bronco,did the Dr say to leave the blisters alone or will he let you drain them?is it the healing that is causing them to itch? or are they still itching from the med?
........I love cats, I just cant eat a whole one by myself......







 
Reply
#4
The hands are the worse, belly and back of legs itch but are not blistered. I believe its from the meds, its been almost 3 days since I stopped the second med. My mother had a familiar reaction to an antibiotic, but her skin started peeling on her hands.. Unless Im not to that stage yet, but from what I have read it can take 2 to 3 weeks to rid away from the reaction. I have a appointment early next week (earliest I could get in) but if it gets worse I will go to the walk in clinic. I have even tried lanacane, clotrim/beta cream and silver sulfadiaz cream.. I wont pop the blisters, the fear of more infections scare me but some have opened and drained just clear fluid... But other than the dead skin on my foot, the infection seems to be gone......
 
Reply
#5
Bronco sounds like what happens to me when I have an allergic reaction.

After I have surgery the skin around the surgery site will blister and peel, had this on both hands and the neck. The skin on the neck is still red almost a year after surgery.
 
Reply
#6
Bummer did you put any kind of cream on it...? Now my right foot looks like someone took a cheese grater to it. The sides and botom are flaking skin......
 
Reply
#7
Kathy puts tea tree oil on everything...seems to work too..really she has this lotion that is really good but you can go to walmart and get Sarna lotion it helps also but its about 10 dollars a bottle.
........I love cats, I just cant eat a whole one by myself......







 
Reply
#8
Anything irritates the skin once it turns red & peels.

The surgery line on the hands no longer can be seen, doctor's always ask me, Are you sure you had surgery.

The neck is worse, the skin is very sensitive.
 
Reply
#9
(01-04-2012, 01:49 AM)bronco54501 Wrote: I was alergic to a med that was for the infection in my foot, put on a different med.. I stopped the other med 2 days ago because of the symptoms has worsen. The blistering on my hands have multiplied severly and the only relief I get is running Ice cold water over them.. I want to take a belt sander or a wire brush and rub the heck out of them.. But seriously, anyone have any idea's because this is driving me crazy.............

Bronco I'd be looking into seeing a dermatologist about your hands. I'd be careful about putting anything OTC like tea tree oil on your hands for fear of another infection. Neurodermatitis could end up being the result if this persists.

After re-reading what you wrote plus a few others I recalled my mother having a similar reaction about 25 years ago except it was on her feet. Severe itching, blisters and then the literal slothing of her skin, especially on the soles of her feet that left her unable to even stand. I don't recall what medication the dermatologist ending up giving her but it did include wrapping her feet 4 times a day. I would really look into seeing a dermatologist.

 
Reply
#10
if its that bad hit the urgent care now
........I love cats, I just cant eat a whole one by myself......







 
Reply
  


Possibly Related Threads...
Thread Author Replies Views Last Post
  About the hands Bummer Knees 2 2,431 12-14-2011, 08:05 PM
Last Post: Bummer Knees
  Question? Loss of strength in arms & hands Bummer Knees 10 10,724 05-19-2008, 08:19 PM
Last Post: red1030
  The ongoing saga of my hands bethsha211 7 3,126 05-09-2008, 07:32 AM
Last Post: Lilly
  Hands chrischris 21 8,119 10-08-2007, 04:21 AM
Last Post: snowbear

Forum Jump:


Browsing: 1 Guest(s)